# SDR UHLA2009070800050

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 12,810 hours, 8,103 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 17073802903
- Part serial: 0079
- Condition: Inoperative
- Location: Nlg
- Part time: 12,766 hours, 8,102 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INITIAL CLIMB, CREW NOTED GEAR HANDLE WOULD NOT MOVE FROM THE GEAR DOWN POSITION.  UNABLE TO RETRACT LANDING GEAR.  RAN QRH AND DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO CMH.  MAINTENANCE REMOVED AND REPLACED THE NLG WOW NR 2 SENSOR AND NR 2 SENSOR HARNESS.  PERFORMED GEAR SWINGS AND OPS CHECK GOOD.
